# SDR SIMA20120526006

- Difficulty date: May 26, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,595 hours, 14,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC67034157
- Condition: Corroded
- Location: Fs 280.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, FOUND CROSSBEAM FS 280.00 CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CROSSBEAM IAW SRM 51-42-06 AND 51-42-13.  AIRCRAFT RETURNED TO SERVICE.
